MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-ANGIO/CATH PACK-LF

MEDLINE INDUSTRIES, LP MEDLINE; DBD-ANGIO/CATH PACK-LF
Catalog Number DYNJ19491L
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on november 2025, a syringe had a rubber piece on the plunger out of alignment.This was discovered coming out of the package.There was no serious injury or medical intervention.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on (b)(6) 2025, a syringe had a rubber piece on the plunger out of alignment.This was discovered coming out of the package.

Brand Name
MEDLINE
Common Device Name
DBD-ANGIO/CATH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093
2249317042
MDR Report Key23880962
Report Number1423395-2025-00207
Device Sequence Number20026664
Product Code OES
UDI-Device Identifier10198459077548
UDI-Public10198459077548
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ19491L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown